Dr. wants me off Theopylinne soon. Due to Heart problems... I am very short of breath. on O2/ 3 LMP.For COPD. End stage. Had cancer removed from each lung & a mastectomy also. Severe bone degeneration & need much pain meds too. It is so new. I hate new meds... as most people do. I am 70.. It is help an old lady day..
I have to say that you're already taking one of the most dangerous drugs for COPD that I can think of, cardiac wise. Your doctor is totally correct wanting you to get off of theophylline. It can cause sudden cardiac problems too. From what I've read about Dalirest it sounds like a viable alternative for you. Rememeber they have to list every side effect that was reported more then 1% which can make it seem alot worse then it is, and it is possible you won't have any.
- Daliresp Information for Consumers
- Daliresp Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daliresp (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 2 answers
Posted 5 Jan 2013 • 1 answer
Posted 18 Jan 2013 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers